Affordable Access

Publisher Website

Automorphisms of Borcherds superalgebras and fixed point subalgebras

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
259
Issue
2
Identifiers
DOI: 10.1016/s0021-8693(02)00574-4
Keywords
  • Borcherds Superalgebra
  • Generalized Kac–Moody Superalgebra
  • Automorphism
  • Fixed Point Subalgebra
  • Trace Formula
Disciplines
  • Mathematics

Abstract

Abstract Let g be a Borcherds superalgebra and let ω be a finite order automorphism of g satisfying certain conditions. We prove that the fixed point subalgebra g ω is equal to a Borcherds superalgebra. We also compute the trace of ω on g from the twisted denominator identity of g , and derive closed form formula for root multiplicities of g ω .

There are no comments yet on this publication. Be the first to share your thoughts.